# SDR FDEA201906071497

- Difficulty date: June 7, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 103,345 hours, 30,667 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rub Strip
- Part number: NRB622531
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, CRACK ON UPPER O/B RUB STRIP OF LT #2 SLAT. (MARKED) REMOVED AND REPLACED THE UPPER O/B RUB STRIP ON THE LT #2 SLAT REF. SRM 57-10-00 VOLI FIG.32. "MAJOR REPAIR" JPF---->
